Fuzzy headed/lethargic on Soylent 1.5/1.6


#1

Beginning March 9th I started having two servings of Soylent 1.5 a day. Fast forward a week and my cheeks, ears, my whole face really start feeling very warm. I make an appointment to see my doctor and he tells me my blood pressure is high and does a blood test. I start taking hydrochlorothiazide 12.5mg to lower it. Late April I see him again and he tells me a liver enzyme called alkalina phosphatase is mildly elevated in my blood and says we’ll test it again later. Doesn’t seem concerned. He also puts me on amlodipine 5mg because my blood pressure is still too high. Causes my feet to swell. Through May and June I continue to eat Soylent 1.5 and exercise and start to feel really great. June 8th I see him again, he tells me my blood pressure is down to safe levels. Says feet swelling isn’t much to worry about. Hooray. Fast forward 40 or so days to July 17th and I’m having abdominal pain, testicular pain, my feet are no longer swelling and my head is feeling very fuzzy/foggy. I make another appointment. Doc checks for a hernia and testicular lumps and finds nothing. Says my blood pressure is still okay and sends me away. I have my blood checked, again alkaline phosphatase is still mildly elevated but he does not seem concerned. Soylent 1.6 is released. I enjoy it til about August 26th until I realize moments after I start to consume it I get that fuzzy headed feeling which I guess I was hoping wasn’t the case because it makes keeping track of my weight loss much easier.

I tried to include as much relevant information as possible because I’m wondering; Could Soylent be to blame for the elevated liver enzyme and warm face? If I was allergic to something in the formula would the effects be more severe? Is it possible my diet before was so bad that my body is having a hard time adjusting to Soylent even after 5 months of consuming it daily? I know it wasn’t making me so fuzzy headed at first so why now?

I know this is kind of a mess to read but I am just so exhausted from worrying about my health constantly. I want to feel great again like I did in June but I don’t know what to change to achieve that.

Any thoughts or theories would be greatly appreciated.


#2

Stop eating it and see if you get better.

Allergies get worse with repeated exposure. If it is an allergic reaction you could be early in the process.

No.

What ever is wrong has gotten worse.


#3

Your liver is fine. From what you said your
alkaline phosphatase levels are elevated but not high.

https://labtestsonline.org/understanding/analytes/alp/tab/test?gclid=CL27ivHm5s4CFQ-RaQodvvkAcg


#4

Are you drinking enough water? Dizziness and a warm face sound like signs of thirst to me. That doesn’t really explain the rest of your symptoms (other than stomach pain. nausea can be associated with dehydration), but if you want to keep drinking Soylent, try paying attention to your water intake and see if drinking more helps.